# SDR SWIA202312010001

- Difficulty date: September 20, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE WEAR MARKS ALONG RH WING INBD FLAP VANE LEADING EDGE. AREAS MARKED. (HN00113442)   (C-CHECK RO 12/04/2023)   BLENDED OUT WEAR MARKS ON R/H FLAP VANE LEADING EDGE. REF: CRJ700 SRM 54-12-00-001-001-A01. FOUND 1 LOCATION OUT OF LIMITS. REMOVED AND INSTALLED NEW RH WING I/B FLAP VANE O/B LEADING EDGE REF. DWG CC670-14010 REV. -F & REF. CRJ700 SRM 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
